Welcome to Healing Well, Smiley44! I'm glad that you have joined our Healing Well Crohn's Forum. So sorry that you are experiencing pain. I understand your reluctance to take steroids. I hate the side effects. However, they always get me feeling better pretty quickly. Aza takes a while to work so if you just switched, you might really need the steroids to calm down things until it kicks in. Abdominal pain is one of the symptoms of a CD flare.
Your back pain could be from a type of arthritis that is associated with Crohn's disease. The steroids would help with that too. I'm not trying to talk you into taking them, just pointing out what I know. The arthritis associated with CD is usually evaluated and treated by a rheumatologist. Have you seen one?
Not sure if you read the Forum rules when you registered here. We ask that people not use all caps when they post as it is considered a form of yelling on the Internet. We do make exceptions for those with vision problems.
Again, welcome aboard! I hope that you can get your symptoms under control soon!
Moderator Crohn's disease and Irritable Bowel Forums
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.